Okay, who else has been gaining weight with meds? I worked so hard to lose 45 pds and now that I am on these meds, I have gained at least 15 pds back. I feel horrible when I gain weight. It makes my body feel worse and it is harder to walk around, plus my blood pressure goes up. I am at a battle with myself. If I don't take the meds, I can barely walk and the pain gets worse, but if I take the meds, I gain weight and then my blood pressure goes back up and I feel rotten and I also have degenerated disc disease in my back and when i put weight on, it bothers really bad,.I guess I don't have much choice but to stay on the meds so I can at least manage my pain etc,. Oh, well I guess there is no easy answer. This fibro really SUCKS!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...